# SDR CALA2023052401622

- Difficulty date: May 21, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,062 hours, 13,442 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: NA
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE AFTER ROTATION FOUND BIRDSTRIKE ON LH SIDE OF RADOME JUST FWD OF PITOT. BIRD REMAINS WENT INSIDE OF THE CAPTAINS PITOT. PICTURES ATTATCHED PERFORMED BIRD STRIKE INSPECTION OF RADOME LEFT HAND AREA AND PITOT PROBE, NO DEFECTS NOTED. REF AMM 05-51-18-210-801. CLEANED REMNANTS REF AMM 12-40-04-100-801. REF LOGPAGE 4651639 FOR PITOT CLEANING AND TESTING.
